Cytoplasmic Symbionts in Tribolium-Confusum

Oneill, SL (1989) Cytoplasmic Symbionts in Tribolium-Confusum. Journal of Invertebrate Pathology, 53 1: 132-134. doi:10.1016/0022-2011(89)90087-6

Author Oneill, SL
Title Cytoplasmic Symbionts in Tribolium-Confusum
Journal name Journal of Invertebrate Pathology   Check publisher's open access policy
ISSN 0022-2011
Publication date 1989-01
Sub-type Other
DOI 10.1016/0022-2011(89)90087-6
Volume 53
Issue 1
Start page 132
End page 134
Total pages 3
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 21:58:36 EST by System User